Communications in Statistics - Theory and Methods, ( ISI ), Volume (46), No (16), Year (2017-4) , Pages (8086-8100)

Title : ( Bayesian inference on multiply sequential order statistics from heterogeneous exponential populations with GLR test for homogeneity )

Authors: majid hashempour , Mahdi Doostparast ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, sequential order statistics (SOS) coming from heterogeneous exponential distributions are considered. Maximum likelihood and Bayesian estimates of parameters are derived on the basis of multiple SOS samples. Admissibility of the Bayes estimates are discussed and proved by the well-known Blyth’s lemma. Based on the available data, confidence intervals and highest posterior density credible sets are obtained. The generalized likelihood ratio (GLRT) and the Bayesian tests (under the “0 − K” loss function) are derived for testing homogeneity of the exponential populations. It is shown that the GLRT in this case is scale invariant. Some guidelines for deriving the uniformly most powerful scale-invariant test (if exists) are also given.

Keywords

Admissibility; Bayesian approach; Estimation; Hypotheses testing; Invariant test; Sequential order
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1055636,
author = {Hashempour, Majid and Doostparast, Mahdi},
title = {Bayesian inference on multiply sequential order statistics from heterogeneous exponential populations with GLR test for homogeneity},
journal = {Communications in Statistics - Theory and Methods},
year = {2017},
volume = {46},
number = {16},
month = {April},
issn = {0361-0926},
pages = {8086--8100},
numpages = {14},
keywords = {Admissibility; Bayesian approach; Estimation; Hypotheses testing; Invariant test; Sequential order statistics},
}

[Download]

%0 Journal Article
%T Bayesian inference on multiply sequential order statistics from heterogeneous exponential populations with GLR test for homogeneity
%A Hashempour, Majid
%A Doostparast, Mahdi
%J Communications in Statistics - Theory and Methods
%@ 0361-0926
%D 2017

[Download]